Numerical Aspects of Multivariate Normal Probabilities in Econometric Models
J. E. Dutt
A chapter in Annals of Economic and Social Measurement, Volume 5, number 4, 1976, pp 547-561 from National Bureau of Economic Research, Inc
References: View references in EconPapers View complete reference list from CitEc
Citations View citations in EconPapers (6) Track citations by RSS feed
Downloads: (external link)
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
Persistent link: https://EconPapers.repec.org/RePEc:nbr:nberch:10495
Ordering information: This item can be ordered from
Access Statistics for this chapter
More chapters in NBER Chapters from National Bureau of Economic Research, Inc National Bureau of Economic Research, 1050 Massachusetts Avenue Cambridge, MA 02138, U.S.A.. Contact information at EDIRC.
Series data maintained by ().